A case of self-induced digoxin poisoning: with His bundle studies of the site of heart block.
Аннотация
A case of digoxin overdose was described. Despite vigorous gastric lavage, the serum digoxin which was 0.8 ng/ml on admission rose to 7 ng/ml four hours later. The main side-effects were symptoms of nausea and anorexia and conduction defects including complete atrioventricular dissociation requiring pacemaker insertion. Opportunity was taken to study the site of heart block with His bundle electrography during the conduction disturbances. This showed that the site of block was situated above the His-Purkinje system in the atrioventricular (A-V) node.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.